Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Generalizations of Results of Agmon and Nirenberg to the Cauchy Problem for Evolution Equations

Monty J. Strauss
Proceedings of the American Mathematical Society
Vol. 35, No. 2 (Oct., 1972), pp. 431-435
DOI: 10.2307/2037622
Stable URL: http://www.jstor.org/stable/2037622
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalizations of Results of Agmon and Nirenberg to the Cauchy Problem for Evolution Equations
Preview not available

Abstract

Uniqueness and norm convexity for evolution equations are investigated by using tools developed by Agmon and Nirenberg.

Page Thumbnails

  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435